Kentucky, 2022High Wind and Strong Wind in Kentucky, March 30 to 31, 2022
March 30 to 31, 2022 · NWS JKL · 18 events in 18 counties and zones
During the second half of March, precipitation across the region was generally minimal to nil, which allowed the forest litter and dead trees/branches to become very dry. This helped set the stage for a high fire danger situation as rapidly deepening low pressure passed to the west on March 30th.
Every event with a place to put it; 18 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $180,000
- Crop damage
- None recorded
- Events
- 18
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
During the second half of March, precipitation across the region was generally minimal to nil, which allowed the forest litter and dead trees/branches to become very dry. This helped set the stage for a high fire danger situation as rapidly deepening low pressure passed to the west on March 30th. Strong southerly flow ahead of the system led to wind gusts of around 40 mph at many locations by early afternoon. In addition, a bubble of very warm and dry air over the Southeast US was pulled northward by the low-level jet and further dried due to downsloping effects off of the Great Smoky and Cumberland mountains. The combination of strong winds, very warm temperatures, dry fuels, and low relative humidities were very favorable for rapid fire spread and a number of small wildfires ended up breaking out across eastern Kentucky.
After a brief lull in the gusts during the evening of the 30th, the most intense winds with this storm system roared across eastern Kentucky from midnight to 4 AM on the 31st along and just ahead of a line of decaying showers moving in from the west. Wind gusts peaked in the 40 to 60 mph range across much of the forecast area during this time frame. Numerous power outages resulted, especially near/southwest of KY-15. Among the hardest hit was Owsley County, where over half the county lost power for a few hours overnight when the powerful winds blew a large tree down and damaged infrastructure near a substation. The winds also blew trees down onto power lines leading to downed lines and snapped power poles. A few instances of significant roof damage were also reported.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before the first event at Mar 30, 3:51 PM EST, 1 hour 59 minutes earlier.
Area forecast discussion, Mar 30, 3:51 PM EST, 1 hour 59 minutes before
AREA FORECAST DISCUSSION
National Weather Service Jackson KY
451 PM EDT Wed Mar 30 2022
.SHORT TERM...(This evening through Thursday night)
Issued at 445 PM EDT WED MAR 30 2022
As of late afternoon, the axis of an upper level ridge extended
from off the southeast US coast northwest into the Eastern Great
lakes to Quebec while an upper level trough extended from the
Hudson Bay are into the upper MS Valley to Plains while an upper
ridge extended into the western Conus and shortwave trough was
moving across the Pacific northwest. At the sfc, an ridge of high
pressure extended from near Bermuda into the northeast Conus to
Quebec while a warm front extended across the Carolinas to the
southern Appalachians and then north near the crest of the
Appalachians to the mid to upper OH Valley and then west across
the southern Great Lakes to sfc low pressure in the midwest. A
wavy sfc cold front in advance of the previously mentioned upper
level trough extended south and then southwest into the Southern
Plains. A rather tight moisture gradient exists in the warm sector
from east to west across the Commonwealth with dewpoints in the
30s to around 40 in East KY to the lower 60s in far western KY.
Strong wind fields aloft and gusty south winds are in place across
the Commonwealth. This downslope component and deep mixing is
helping to maintain the moisture gradient and the much drier air
in East KY compared to locations further west. Critical or near
critical Fire Weather is occurring with the combination of rh in
the upper teens to mid to upper 20s range combined with the very
warm temperatures and gusty winds. Recent satellite imagery
suggests wildfires at this time in Letcher, Perry, Breathitt, lee,
and Morgan counties with others in SW VA and eastern TN and WV.
The sfc low now over the midwest will track into the Great Lakes
tonight and send the cold front east across the Commonwealth. A
prefrontal band of convection/trough or outflow boundary should
precede this. Meanwhile at mid and upper levels, an initial
shortwave rotating through the trough to the west will rotate into
the OH Valley this evening while the axis of the trough lags to
the west and and nears the OH Valley late tonight. This and an
embedded shortwave trough or two should work into the OH Valley
late Thursday into Thursday evening with the mid and upper level
trough axis working into East KY late in the short term period.
Sfc high pressure over the Central Conus should begin to nose into
the Commonwealth on Thu night.
After the gusty winds from midday through the afternoon, a bit of
a lull in the gustiness is anticipated toward sunset and for a
few hours after, before convection or its remnants approach and
higher momentum is mixed down along and just in advance of the
leading edge of it. With the decrease in winds and temperatures
falling toward sunset along with an increase in moisture, the
Critical Fire Weather should end toward or near sunset. As for the
convection late this evening and overnight, instability will drop
off with eastern extent due to the moisture gradient, but some
recent CAM runs bring a weakening line of convection, with
probably some embedded thunder toward East KY near midnight and
after. Any storms during that time could produce gusty winds.
Opted to go with chances for thunder that were in agreement with
the SPC forecast from generally along and west of a Flemingsburg
to Jackson to Harlan line. The hires/convective allowing models
and the NBM continue to support the second period of gustiness
toward midnight into the overnight hours that should reach near or
into the Wind Advisory criteria range. Some of the guidance
suggests that in several cases these gusts may exceed peak wind
gusts from earlier in the day. The prefrontal convection should
continue east across the area overnight with some measurable
rainfall.
The cold front should have entered the western portion of the area
by sunrise, although another shortwave trough is expected to
approach. Despite the cold front itself expected to pass east of
the region by midday on Thursday, unsettled weather should
continue through most of the short term period. Showers near and
even postfrontal are expected through midday to early Thu
afternoon near and along the front and with a shortwave trough. A
relative lull in between waves is expected from mid to late Thu
afternoon with shower chances returning Thu evening into Thu night
as the next wave arrives.
Temperatures will remain rather mild tonight and into Thursday
ahead of the front with temperatures returning to nearer to normal
levels to end the period on Thu night.
.LONG TERM...(Friday through Wednesday)
Issued at 335 PM EDT WED MAR 30 2022
The period will begin with recovering upper level heights, as a
trough pivots through the Ohio Valley and into the Northeast. Across
the Mid and Upper Mississippi Valley, shortwave ridging will be
pressing in as high pressure meanders in at the surface through
Friday. With cold air continuing to advect in on west/northwest
flow, below average temperatures can be expected for the day under
decreasing cloud cover. An upper level shortwave will then dig
through Ontario with troughing down and through the Mid Mississippi
Valley. An area of low pressure will develop across the Central
Plains during this time, pushing east and weakening/washing out as
it enters the Ohio Valley mid weekend. This will provide the
opportunity for isolated to scattered PoPs, before exiting east by
Sunday morning. Operational guidance varies in solutions, with the
ECMWF almost entirely dry, while the GFS is the most bullish.
Ensembles recount a more conservative approach suggesting a few
hundreds, to at most, a tenth of an inch of QPF. Given these
discrepancies and better agreement within ensembles, have veered
toward the blend. In its wake, quasi-zonal upper level flow will be
in place across the CONUS, with another wave moving through the flow
across the Upper Midwest and into Ontario, while a southern stream
positively tilted wave digs through the far Southern Plains. This
will bring another opportunity for isolated to scattered PoPs for
the end of the period, but guidance shows many discrepancies in
timing, strength, track, and QPF. As such, have used the blend but
dialed back PoPs to chance.
As far as temperatures, a gradual warming trend can be expected.
Highs Friday will range from the upper 40s in the north to mid 50s
in the south. Winds out of the south to southwest will aid in
raising temperatures into the upper 50s to low 60s Saturday, before
further warming to the upper 60s and low 70s by Tuesday. As with
high temperatures, lows will be the coolest at the start of the
period, ranging from the upper 20s in the valleys to low 30s atop
ridges overnight Friday. These will generally trend warmer in the
nights to follow, bottoming out in the mid and upper 40s by Monday
night and into Tuesday morning.
&&
.AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon)
ISSUED AT 205 PM EDT WED MAR 30 2022
VFR conditions are expected to largely prevail though MVFR may
spread into the area behind the cold front late in the period
during the 12Z to 18Z timeframe. Some brief MVFR is not out of
the question in any showers or thunderstorms after 3Z, but CIGS
and VIS in those should mostly be VFR. The main aviation concern
is the strong wind gusts. Sustained speeds generally in the 15 to
20KT range are expected to begin the period with gusts in the 30
to 40 KT range. These winds may temporarily diminish toward 0Z and
for a couple of hours after, with LLWS threat returning, as very
strong flow aloft continues at 850 mb. Surface winds will likely
increase once again with gusts over 30 KT anticipated as
convection approaches from the west generally after 3Z. This
convection is expected to weaken as it makes east, with winds
gradually decreasing through 12Z. Winds will average out of the
south through 6Z, then become more southwest through 12Z and
trend toward the west to end the period.
&&
.JKL WATCHES/WARNINGS/ADVISORIES...
Red Flag Warning until 8 PM EDT this evening for KYZ044-050>052-
058>060-068-069-079-080-083>088-104-106>120.
Wind Advisory until 6 AM EDT Thursday for KYZ044-050>052-058>060-
068-069-079-080-083>088-104-106>120.
&&
SHORT TERM...JP
LONG TERM...BB
AVIATION...JP
Hazardous weather outlook, Mar 30, 3:07 PM EST, 2 hours 43 minutes before
Hazardous Weather Outlook
National Weather Service Jackson KY
407 PM EDT Wed Mar 30 2022
KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-312315-
Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle-
Jackson-Pulaski-Laurel-Wayne-McCreary-Whitley-Knox-Bell-Harlan-
Elliott-Morgan-Johnson-Wolfe-Magoffin-Floyd-Lee-Breathitt-Knott-
Owsley-Perry-Clay-Leslie-Letcher-Martin-Pike-
Including the cities of Flemingsburg, Camargo, Jeffersonville,
Mount Sterling, Owingsville, Morehead, Irvine, Ravenna,
Clay City, Stanton, Frenchburg, Brodhead, Mount Vernon, McKee,
Annville, Burnside, Somerset, London, Monticello, Stearns,
Whitley City, Corbin, Williamsburg, Barbourville, Middlesboro,
Pineville, Cumberland, Harlan, Sandy Hook, West Liberty,
Paintsville, Campton, Salyersville, Prestonsburg, Wheelwright,
Beattyville, Jackson, Hindman, Pippa Passes, Booneville, Hazard,
Manchester, Hyden, Jenkins, Whitesburg, Inez, Coal Run,
Elkhorn City, Pikeville, and South Williamson
407 PM EDT Wed Mar 30 2022
...RED FLAG WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...WIND ADVISORY IN EFFECT UNTIL 6 AM EDT THURSDAY...
This hazardous weather outlook is for portions of eastern Kentucky.
.DAY ONE...This evening and Tonight.
An approaching strong cold front will bring strong wind gusts to
the area at times through late tonight. See the latest Wind
Advisory product for further details. The combination of low
relative humidity and strong wind gusts will also result in an
increased threat for wildfires through sunset.
Thunderstorms are possible late tonight generally along and west
of a Flemingsburg to Jackson to Harlan line. A few of these may
produce strong to damaging wind gusts.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
Thunderstorms are also possible along and south of a Paintsville
to Hazard to Williamsburg line on Thursday.
.SPOTTER INFORMATION STATEMENT...
Spotters are encouraged to report any wind damage into tonight.
JP
Strong Wind, Pulaski
- When
- March 30, 5:50 PM EST to 11:50 PM EST
- Where
- Pulaski forecast zone
- Measured
- 48 kt (55 mph) estimated gust
- Property damage
- $3,000
- Reported by
- 911 Call Center
- Coordinates
- 37.104, -84.577 (the zone’s center; the record gives no point)
Sporadic tree damage was observed around the county. A tree was reportedly blown down onto the bed of a pickup truck around 10:55 PM EST in Burnside. County dispatch reported a large tree blown down across Estesburg Rd at 11:15 PM, approximately 3 NNE of Pulaski. Another large tree was blown down across Melvin Church Rd. Power lines were knocked down by trees 3 WSW of Alpine.
Strong Wind, Powell
- When
- March 30, 6:00 PM EST to March 31, 1:00 AM EST
- Where
- Powell forecast zone
- Measured
- 46 kt (53 mph) estimated gust
- Property damage
- $1,000
- Reported by
- 911 Call Center
- Coordinates
- 37.831, -83.824 (the zone’s center; the record gives no point)
Powell County dispatch reported sporadic tree damage across the county. A tree was reportedly blown down onto power lines, taking them down as well, approximately 1 ENE of Stanton at 11:45 PM EST, March 30th. Additional reports of trees blown down onto Thorpe Ridge, Cane Creek, and Black Creek roads were received early on the 31st.
Strong Wind, McCreary
- When
- March 30, 6:49 PM EST to March 31, 2:50 AM EST
- Where
- McCreary forecast zone
- Measured
- 45 kt (52 mph) estimated gust
- Property damage
- $600
- Reported by
- 911 Call Center
- Coordinates
- 36.737, -84.484 (the zone’s center; the record gives no point)
Sporadic large tree damage was reported across the county. The McCreary County dispatch reported that strong wind gusts had blown down a large tree onto a road around 6:49 PM on the 30th, approximately 3 miles NNW of Hollyhill. At 10:30 PM another large tree was reportedly blocking Lum-Strunk Rd. A third report of a large tree blocking Williamsburg was estimated to have occurred around 3:50 AM on the 31st.
Strong Wind, Estill
- When
- March 30, 7:47 PM EST to March 31, 12:50 AM EST
- Where
- Estill forecast zone
- Measured
- 46 kt (53 mph) estimated gust
- Property damage
- $300
- Reported by
- 911 Call Center
- Coordinates
- 37.693, -83.964 (the zone’s center; the record gives no point)
Estill County dispatch reported sporadic trees blown down onto roadways. The first downed tree was reported at 7:47 PM EST on the 31st along Cobb Fork about 1 miles ESE of Fox. Additional trees was reportedly blown down onto Sandhill Rd. near Weedon at 11:40 PM, and on Hood Avenue in Irvine around 12:29 AM.
Strong Wind, Harlan
- When
- March 30, 9:05 PM EST to March 31, 4:55 AM EST
- Where
- Harlan forecast zone
- Measured
- 44 kt (51 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Utility Company
- Coordinates
- 36.857, -83.218 (the zone’s center; the record gives no point)
The local utility company reported that multiple trees were blown down onto power lines along KY-221 near the junction of KY-1780. The trees broke the cross arms on 3 power poles which allowed the lines to fall on the ground.
Strong Wind, Montgomery
- When
- March 30, 9:15 PM EST to March 31, 12:35 AM EST
- Where
- Montgomery forecast zone
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $9,000
- Reported by
- 911 Call Center
- Coordinates
- 38.034, -83.913 (the zone’s center; the record gives no point)
Strong winds led to sporadic tree damage. County dispatch reported a tree down onto a power line at approximately 12:35 AM EST on the 31st. A large tree was also blown down onto the intersection of Bedford and Tabor roads. An NWS Employee near Hope reported that nearly all of the trusses on a large barn, which was under construction, were blown over.
High Wind, Laurel
- When
- March 30, 10:35 PM EST to March 31, 11:55 PM EST
- Where
- Laurel forecast zone
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Utility Company
- Coordinates
- 37.111, -84.118 (the zone’s center; the record gives no point)
The local utility company reported that a tree had fallen onto power lines and snapped a power pole along Old Way Rd approximately 2 miles NNE of Brock. The nearby ASOS at the London Corbin Airport clocked a peak gust of 48 knots (55 mph) at 11:53 PM EST, March 30th.
High Wind, Clay
- When
- March 30, 11:35 PM EST to March 31, 2:15 AM EST
- Where
- Clay forecast zone
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $16,000
- Reported by
- Utility Company
- Coordinates
- 37.160, -83.715 (the zone’s center; the record gives no point)
The local utility company reported multiple broken power poles and numerous small power outages due to trees falling on power lines. Broken poles were located along Hounchell Rd. and Liberty Rd.
High Wind, Rockcastle
- When
- March 31, 12:10 AM EST to 12:40 AM EST
- Where
- Rockcastle forecast zone
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- 911 Call Center
- Coordinates
- 37.365, -84.316 (the zone’s center; the record gives no point)
County dispatch reported several trees blown down along Cooper Creek and Sweetwater roads. A local utility company also reported that a power pole along Hidden Valley Road had been broken by a falling tree. A personal weather station at nearby Wabo measured a 54 mph peak wind gust at 1:24 AM.
Strong Wind, Menifee
- When
- March 31, 12:15 AM EST to 2:00 AM EST
- Where
- Menifee forecast zone
- Measured
- 47 kt (54 mph) estimated gust
- Property damage
- $800
- Reported by
- 911 Call Center
- Coordinates
- 37.941, -83.599 (the zone’s center; the record gives no point)
County dispatch reported that a tree was blown down and blocked one lane of KY-1274. Another tree was blown down onto power lines at the intersection of Sulphur Springs and Cope Ridge roads.
High Wind, Bell
- When
- March 31, 12:35 AM EST to 1:35 AM EST
- Where
- Bell forecast zone
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $7,000
- Reported by
- Utility Company
- Coordinates
- 36.731, -83.674 (the zone’s center; the record gives no point)
A local utility company reported that multiple trees were blown down onto power lines and broke a 3-phase power pole along KY-3483.
High Wind, Wolfe
- When
- March 31, 12:45 AM EST to 2:00 AM EST
- Where
- Wolfe forecast zone
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $7,000
- Reported by
- Social Media
- Coordinates
- 37.739, -83.493 (the zone’s center; the record gives no point)
Pictures on social media showed roofing blown off of a small home near Hazel Green. Another picture showed roofing removed from a structure in the Lacy Creek area.
High Wind, Owsley
- When
- March 31, 12:45 AM EST to 2:00 AM EST
- Where
- Owsley forecast zone
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $53,000
- Reported by
- Utility Company
- Coordinates
- 37.419, -83.683 (the zone’s center; the record gives no point)
The local utility company reported that a large tree had been blown down onto and damaged a double circuit adjacent to the substation, located 1/2 miles west of city of Booneville, causing a major power outage across much of the county. Two other power poles, one up the left hand fork of Cow Creek and the other near Vincent, were snapped due to large trees falling onto the power lines. Otherwise, the emergency manager reported a number of small power outages around the county due to fallen trees. The extensive damage required the electric company to call in additional assistance from outside the area.
High Wind, Whitley
- When
- March 31, 1:00 AM EST to 1:30 AM EST
- Where
- Whitley forecast zone
- Measured
- 51 kt (59 mph) measured gust
- Property damage
- $10,000
- Reported by
- AWOS
- Coordinates
- 36.758, -84.145 (the zone’s center; the record gives no point)
The Williamsburg Airport AWOS recorded a peak wind gust of 51 knots (59 mph) at 1:15 AM EST on the 31st. Numerous gusts in excess of 40 mph were recorded between 11:55 PM EST, March 30th and 2:35 AM EST, March 31st. A local utility company reported that the winds had blown multiple trees onto power lines along Hightop Rd (approximately 2 miles SE of Rye) and snapped two 3-phase power poles.
High Wind, Knox
- When
- March 31, 1:00 AM EST to 2:00 AM EST
- Where
- Knox forecast zone
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $44,000
- Reported by
- Utility Company
- Coordinates
- 36.891, -83.854 (the zone’s center; the record gives no point)
The local electric company reported that falling trees snapped 3 power poles in a row along KY-1803 at New Bethel. A church adjacent to the down power lines had its roof blown off. County dispatch reported numerous small power outages and trees on lines throughout the county. The county judge executive indicated that multiple carports and other similar structures were displaced.
Strong Wind, Perry
- When
- March 31, 1:15 AM EST to 2:55 AM EST
- Where
- Perry forecast zone
- Measured
- 44 kt (51 mph) estimated gust
- Property damage
- $600
- Reported by
- Public
- Coordinates
- 37.244, -83.221 (the zone’s center; the record gives no point)
The public reported that strong winds had blown down a large tree across Lost Creek Road a couple miles east southeast of Dice.
Strong Wind, Breathitt
- When
- March 31, 1:30 AM EST to 3:00 AM EST
- Where
- Breathitt forecast zone
- Measured
- 44 kt (51 mph) measured gust
- Property damage
- $1,000
- Reported by
- ASOS
- Coordinates
- 37.522, -83.324 (the zone’s center; the record gives no point)
The ASOS at the NWS in Jackson reported a wind gust of 51 mph at 2:03 AM EST, March 31st. Pictures on social media showed a tree blown down, and damage to the roof of a house and barn, 2 miles ESE of Guerrant.
High Wind, Magoffin
- When
- March 31, 1:50 AM EST to 2:30 AM EST
- Where
- Magoffin forecast zone
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $14,000
- Reported by
- Emergency Manager
- Coordinates
- 37.707, -83.065 (the zone’s center; the record gives no point)
The county emergency manager reported that a barn along Improvement Fork Rd. had collapsed due to strong winds, and also that trees had been blown down along Ivy Point Rd. and US-460 at Bear Branch Rd. Local dispatch reported that multiple trees were blown down on US-460, 0.8 miles west of Salyersville, and also directly across KY-7 within the city limits.
- Strong Wind
- Non-thunderstorm winds below high wind criteria that nonetheless caused damage or casualties.
- High Wind
- Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornado in Arkansas, March 30, 20227 injured · $20 million · EF3 · 1 event
- Tornadoes and Damaging Winds in Mississippi, March 30, 20225 injured · $3.5 million · EF2 · 93 events
- Damaging Winds and Strong Wind in Alabama, March 30, 20221 death · 3 injured · $7.8 million · 81 kt wind · 24 events
- Tornadoes and High Wind in Alabama, March 30, 20222 injured · EF3 · 17 events
- Tornadoes and Damaging Winds in Louisiana, March 30, 2022$438,000 · EF2 · 8 events
- Rip Current in Puerto Rico, March 30, 20221 death · 1 injured · 1 event
- Tornadoes and Damaging Winds in Mississippi, March 30, 20221 injured · $720,000 · EF1 · 31 events
- Tornadoes and Damaging Winds in Tennessee, March 30, 2022$1.3 million · EF1 · 25 events
- Tornadoes and Damaging Wind in Mississippi, March 30, 2022EF2 · 8 events
- Tornadoes and Flood in Illinois, March 30, 2022$334,000 · EF1 · 6 events
- Tornadoes and Damaging Winds in Louisiana, March 30, 2022$250,000 · EF1 · 7 events
- Tornadoes and Damaging Winds in Mississippi, March 30, 2022$250,000 · EF1 · 4 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1007700, 1007704, 1007693, 1007697, 1007728, 1007713, 1007725, 1007719, 1007717, 1007727, 1007718, 1007721, 1007722, 1007691, 1007720, 1007726, 1007724, 1007723.